# SDR DALA2023091207454

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 111,380 hours, 16,373 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0198 -ATB- DUE TO AUTOPILOT DISCONNECT AND NO AUTOPILOT ABLE TO RE-ENGAGE. CORRECTIVE ACTION: R/R TAT PROBE AND AUTO PILOT MODE CONTROL PANEL. DISPATCHED CAT 1. (4992444)
